New flag-transitive geometries for the groups {Mathematical expression} and {Mathematical expression}

Justin F. McInroy*, Harm Pralle, Sergey Shpectorov

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review


In Pralle and Shpectorov (Adv Geom 7(1):1-17, 2007) the class of ovoidal hyperplanes in dual polar spaces of rank 4 is described. In this paper we observe that by removing such a hyperplane and a related second hyperplane one obtains a nice geometry for the group stabilising the ovoidal hyperplane. We show that this group acts flag-transitively and that the geometry is simply connected.

Original languageEnglish
Pages (from-to)65–82
Number of pages18
JournalGeometriae Dedicata
Issue number1
Early online date25 Oct 2013
Publication statusPublished - Dec 2014


  • Affine
  • Biaffine
  • Flag-transitive
  • Geometry
  • Hyperplane
  • Polar space
  • Simply connected

ASJC Scopus subject areas

  • Geometry and Topology


Dive into the research topics of 'New flag-transitive geometries for the groups {Mathematical expression} and {Mathematical expression}'. Together they form a unique fingerprint.

Cite this